65H05 — 1 articles found.

Exact rational solutions of a transcendental equation

C. R. Math. Rep. Acad. Sci. Canada Vol. 20 (3) 1998, pp. 71–76
Vol.20 (3) 1998
D.J. Jeffrey / D.E.G. Hare / R.M. Corless Details
(Received: 1997-10-13 )
(Received: 1997-10-13 )

D.J. Jeffrey / D.E.G. Hare / R.M. Corless

Abstract/Résumé:

No abstract available but the full text pdf may be downloaded at the title link below.

Keywords:

AMS Subject Classification: Explicit machine computation and programs (not the theory of computation or programming), Explicit machine computation and programs (not the theory of computation or programming), None of the above; but in this section, Single equations 11-04, 26-04, 33E99, 65H05

PDF(click to download): Exact rational solutions of a transcendental equation

Full Text Pdfs only available for current year and preceding 5 blackout years when accessing from an IP address registered with a subscription. Historical archives earlier than the 5 year blackout window are open access.